# SDR CALA2023063002088

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 53,730 hours, 32,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 274272
- Condition: Inoperative
- Location: 12wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 12WL TEST UNSATISFACTORY, EPSU BATTERY 12WL NEED TO BE REPLACED AS PER AMM 33-51-38/401 REV.120, RECORDED ON LTPR NR 5001242562-0010. EPSU BATTERY 12WL WAS REPLACED AS PER AMM 33-51-38/401 REV.120 P/N OFF: AD3214-31, S/N OFF: 274272, P/N ON: AD3214-31, S/N ON: 292659, WORK PERFORMED BY LTPR 5H0545 & INSP BY 5H0086 AS RECORDED ON LTPR NR#5001242562-0010.
